# SDR SWAA2021102521432

- Difficulty date: September 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 241AF AT PASSENGER CABIN ; 2021-430062 / [20] REPAIRED FLOOR PANEL 241AF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. RII
